RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 288, Number 4, Pages 818–823 (Mi dan8568)  

MATHEMATICS

Perturbations of regularized symmetric factorizations and the modified Newton method

V. I. Meleshko, V. M. Zadachin

Kharkov State University

Full text: PDF file (664 kB)

Bibliographic databases:
UDC: 517.948
Presented: А. Н. Тихонов
Received: 10.04.1985

Citation: V. I. Meleshko, V. M. Zadachin, “Perturbations of regularized symmetric factorizations and the modified Newton method”, Dokl. Akad. Nauk SSSR, 288:4 (1986), 818–823

Citation in format AMSBIB
\Bibitem{MelZad86}
\by V.~I.~Meleshko, V.~M.~Zadachin
\paper Perturbations of regularized symmetric factorizations and the
modified Newton method
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 288
\issue 4
\pages 818--823
\mathnet{http://mi.mathnet.ru/dan8568}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=852274}
\zmath{https://zbmath.org/?q=an:0612.15005}


Linking options:
  • http://mi.mathnet.ru/eng/dan8568
  • http://mi.mathnet.ru/eng/dan/v288/i4/p818

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020